# SDR UPS00432626

- Difficulty date: May 14, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73593
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPPER DECK CREW EVAC DOOR AFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK ASSY PER MM 33-51-04, OPS CK OK.
